Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Counting eigenvalues for automorphisms of Riemann surfaces


Authors: John Lawrence and Frank Zorzitto
Journal: Proc. Amer. Math. Soc. 69 (1978), 91-94
MSC: Primary 30A46; Secondary 14H35
MathSciNet review: 0466529
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let n be a prime, A, B, C disjoint sets, $ f:{Z_n} \to A \cup B \cup C$ be such that $ f(\bar x) \in A$ iff $ f( - \bar x) \in C$ and $ f(\bar x + \bar y) \notin C$ whenever $ f(\bar x),f(\bar y) \in A$. Then the cardinality of $ {f^{ - 1}}[B]$ tends to infinity with n. Using this, certain eigenvalues for automorphisms of the Riemann surfaces defined by the equation $ {y^n} = {x^{{m_1}}}{(x - 1)^{{m_2}}}{(x - z)^{{m_3}}}$ are counted.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A46, 14H35

Retrieve articles in all journals with MSC: 30A46, 14H35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0466529-3
PII: S 0002-9939(1978)0466529-3
Keywords: Riemann surface, automorphism, differentials, eigenvalues
Article copyright: © Copyright 1978 American Mathematical Society